# SDR AALA20020496

- Difficulty date: April 18, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, FOUND EMERGENCY ESCAPE PATH LIGHTING SEAT 20-24B INOPERATIVE.  SECURED POWER SUPPLY PLUG AT SEAT 20-24B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
